Alert archive / Kansas / Areal Flood Warnings in 2021

Areal Flood Warning 34, NWS Wichita, KS

June 26, 2021Harvey County, Kansas

NWS Wichita, KS issued this areal flood warning at Jun 26, 2021, 6:57 AM CDT for Harvey County, Kansas. It was in force for 33 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2021, 6:57 AM CDT (11:57 UTC)
Expired
Jun 27, 2021, 4:00 PM CDT
In force
33 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

County Harvey County, KS

The radar

The Wichita radar (KICT), 47 km from the middle of the area, began a volume at 11:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 7:00 AM CDTHEAVY RAIN 3.342 S Newton, KSCOCORAHS STATION KS-HV-46 NEWTON 2.0 S.
Jun 26, 7:00 AM CDTHEAVY RAIN 3.575 Nw Halstead, KSCOCORAHS STATION KS-HV-47 BURRTON 6.5 ENE.
Jun 26, 7:00 AM CDTHEAVY RAIN 3.651 Ese Newton, KSCOCORAHS STATION KS-HV-5 NEWTON 1.0 ESE.
Jun 26, 7:00 AM CDTHEAVY RAIN 3.876 Wnw Whitewater, KSCOCORAHS STATION KS-HV-1 NEWTON 6.2 ESE.
Jun 26, 7:13 AM CDTHEAVY RAIN 4.251 Sw North Newton, KSMESONET STATION CW7628 NEWTON.
Jun 26, 8:00 AM CDTHEAVY RAIN 5.74Hesston, KSCO-OP OBSERVER STATION HSSK1 HESSTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 12.0 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2021-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2021-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 191 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-314 J/kg
Mixed-layer LCL
1286 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
191 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

269 
WGUS43 KICT 261157
FLWICT

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
657 AM CDT Sat Jun 26 2021

KSC079-270000-
/O.NEW.KICT.FA.W.0034.210626T1157Z-210627T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harvey KS-
657 AM CDT Sat Jun 26 2021

The National Weather Service in Wichita has issued a

* Flood Warning for...
  Harvey County in south central Kansas...

* Until 700 PM CDT Saturday.

* At 657 AM CDT, Doppler radar and automated rain gauges indicated 
  Between 2 and 5 inches of rain have fallen. Flooding is already 
  occurring in the warned area. This warning replaces the previous 
  Flash Flood Warning.

* Some locations that will experience flooding include...
  Newton, Hesston, Halstead, North Newton, Burrton, Walton and 
  Newton Airport.

This includes the following streams and drainages...
  Kisiwa Creek, Doyle Creek, East Branch Whitewater Creek, Black 
  Kettle Creek, West Wildcat Creek, Emma Creek, West Branch 
  Whitewater River, West Emma Creek, East Fork Jester Creek, East 
  Emma Creek, Jester Creek, Henry Creek, Mud Creek, Sand Creek, 
  North Branch Kisiwa Creek, Little Arkansas River, Turkey Creek, 
  Walnut Creek, Blaze Fork and Beaver Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

&&

LAT...LON 3800 9715 3796 9770 3813 9770 3817 9737
      3817 9715

$$

Butler
2 follow-up statements
305 
WGUS43 KICT 262053
FLWICT

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
353 PM CDT Sat Jun 26 2021

KSC079-272100-
/O.EXT.KICT.FA.W.0034.000000T0000Z-210627T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harvey KS-
353 PM CDT Sat Jun 26 2021

The National Weather Service in Wichita has extended the

* Flood Warning for...
  Harvey County in south central Kansas...

* Until 400 PM CDT Sunday.

* At 353 PM CDT, Local law enforcement reported flooding over 
  several roadways. Between 2 and 7 inches of rain have fallen.

* Some locations that will experience flooding include...
  Newton, Hesston, Halstead, North Newton, Burrton, Walton and 
  Newton Airport.

This includes the following streams and drainages...
  Kisiwa Creek, Doyle Creek, East Branch Whitewater Creek, Black 
  Kettle Creek, West Wildcat Creek, Emma Creek, West Branch 
  Whitewater River, West Emma Creek, East Fork Jester Creek, East 
  Emma Creek, Jester Creek, Henry Creek, Mud Creek, Sand Creek, 
  North Branch Kisiwa Creek, Little Arkansas River, Turkey Creek, 
  Walnut Creek, Blaze Fork and Beaver Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

&&

LAT...LON 3800 9715 3796 9770 3813 9770 3817 9737
      3817 9715

$$

Pearce
187 
WGUS83 KICT 272052
FLSICT

Flood Statement
National Weather Service Wichita KS
352 PM CDT Sun Jun 27 2021

KSC079-272102-
/O.EXP.KICT.FA.W.0034.000000T0000Z-210627T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harvey KS-
352 PM CDT Sun Jun 27 2021

...FLOOD WARNING WILL EXPIRE AT 4 PM CDT THIS AFTERNOON FOR HARVEY 
COUNTY...

Flood waters have receded. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3800 9715 3796 9770 3813 9770 3817 9737
      3817 9715

$$

Pearce

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this areal flood warning went out at Jun 26, 3:03 AM CDT, 3 hours 54 minutes earlier.

Area forecast discussion, Jun 26, 3:03 AM CDT, 3 hours 54 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
303 AM CDT Sat Jun 26 2021

.SHORT TERM...(Today through Tuesday)
Issued at 303 AM CDT Sat Jun 26 2021

Regional 88Ds show a pronounced upper impulse/MCV tracking across
northeast KS with another MCV feature lifting into far southeast
KS. Meanwhile, a shortwave trough extends from the Northern
Plains into the Four Corners region. With so much convection
around, tough to pin down the surface front, but best guess is
that it extends from the TX Panhandle into far southeast Nebraska.

Storms will continue this morning from Central OK into southeast
KS in an area of 850-700mb moisture transport with an overall lull
anticipated for the late morning and early afternoon hours. Unlike
Fri, the better surface instability will be just south of the
KS/OK border but southeast KS will remain in a deep layer of
moisture transport with PW values around 150-175% of normal across
the same area. So pockets of heavy rainfall will remain possible
today and tonight across southeast KS with any addition rainfall
likely to cause flooding with grounds so saturated. So will
continue the flood watch through Sun morning for SE KS.

By Mon morning, overall pattern is not expected to change much
with the upper trough stretching from Northern MN into Eastern
CO. This setup will allow rain chances to remain in the forecast
for both Mon and Tue with SE KS still having the best chance to
see more than just some isolated shower/storm activity. High
rainfall rates and flooding will remain the main concern with PW
values remaining near 2 inches.

Temps are expected to remain fairly steady for the weekend into
the start of next week with daily highs in the low to mid 80s area
wide. Normal highs for this time of year are around 90 degrees.

.LONG TERM...(Wednesday through Friday)
Issued at 303 AM CDT Sat Jun 26 2021

Pesky upper trough will begin to shear out over central Nebraska
and northern KS but in doing so will allow decent rainfall chances
to remain over the southern half of the forecast area for Wed.
There is some decent agreement between the GFS and ECMWF in a vort
lobe tracking out of western Ontario and into the western Great
Lakes/Upper Mississippi Valley by Thu afternoon. This should
finally push the better moisture south of the area. The big
difference between the ECMWF and GFS is that the ECMWF cuts off
the piece of energy as a cut off low and lingers it over the Mid
Mississippi Valley while the GFS is more progressive with this
feature. So while we may see a slight warmup for the end of the
week into the weekend, it doesn't look like anything too extreme.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1234 AM CDT Sat Jun 26 2021

Main aviation concern will be storms mainly over southeast KS.

Regional 88Ds show a very pronounced upper impulse/MCV approaching
northeast KS. Widespread showers and storms continue to affect
eastern KS ahead of this feature. So currently expecting KCNU to
see storms for at least a few more hours, with the majority of the
convection over for the remaining TAF sites tonight. Scattered
storm chances will remain at KCNU this afternoon and evening as
southeast KS remains in an area of 850-700mb moisture transport
with minimal capping.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    83  66  84  67 /  30  30  20  20
Hutchinson      83  64  85  66 /  20  20  10  10
Newton          82  65  84  66 /  30  30  20  20
ElDorado        82  66  82  66 /  40  40  30  30
Winfield-KWLD   83  67  83  67 /  50  60  40  30
Russell         80  61  85  63 /  20  10  10  10
Great Bend      80  61  84  63 /  10  10  10  10
Salina          82  63  86  65 /  20  10  10  10
McPherson       82  63  85  65 /  20  20  10  10
Coffeyville     84  68  83  68 /  80  80  70  60
Chanute         82  67  82  68 /  70  80  60  50
Iola            82  67  82  68 /  70  80  60  40
Parsons-KPPF    83  68  82  68 /  80  80  70  50

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Sunday morning for KSZ071-072-094>096-
098>100.

&&

SHORT TERM...RBL
LONG TERM...RBL
AVIATION...RBL
Hazardous weather outlook, Jun 26, 4:44 AM CDT, 2 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
444 AM CDT Sat Jun 26 2021

KSZ032-033-047>053-067>072-082-083-091>096-098>100-270945-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
444 AM CDT Sat Jun 26 2021

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Today and Tonight

Showers and storms producing heavy rainfall and flooding will be
possible over southeast Kansas today and tonight. See latest flood
watch for additional details. In addition, ongoing flooding is
occurring from heavy rain overnight so be sure to check flood
warnings for additional information. This will especially be true
for those who live along the Neosho River, where major flooding is
anticipated.

A few storms southeast of the Kansas Turnpike may produce wind gusts
around 50 mph along with small hail this afternoon and tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Showers and storms producing heavy rainfall and associated flooding
will continue through Tuesday, especially for locations southeast of
the Kansas Turnpike. In addition, a few strong storms will also be
possible with strong wind gusts the main threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today or tonight.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

In the hours before

Special weather statement, Jun 26, 1:12 AM CDT, 5 hours 45 minutes before
Special Weather Statement
National Weather Service Wichita KS
112 AM CDT Sat Jun 26 2021

KSZ095-096-099-100-260700-
Montgomery KS-Wilson KS-Labette KS-Neosho KS-
112 AM CDT Sat Jun 26 2021

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Eastern Montgomery County in southeastern Kansas...
  Eastern Wilson County in southeastern Kansas...
  Labette County in southeastern Kansas...
  Neosho County in southeastern Kansas...

* Until 200 AM CDT.

* At 109 AM CDT...National Weather Service Doppler radar was tracking
  strong thunderstorms with locally heavy rainfall along a line
  extending from near Neodesha to Independence to 5 miles northwest
  of Coffeyville to near Dearing...and moving northeast at 40 mph.

* Hail up to the size of dimes...and wind gusts up to 50 mph will be
  possible with these storms.

* Locations impacted include...
  Parsons, Coffeyville, Independence, Chanute, Neodesha, Cherryvale,
  Oswego, Erie, Chetopa, Altamont, St. Paul, Thayer, Edna, Dearing,
  Altoona, Mound Valley, Buffalo, Galesburg, Liberty and Sycamore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may produce ponding of water on roadways. Listen for
later statements or possible flood warnings...should the risk for
minor low-land flooding become more imminent.

&&

LAT...LON 3700 9580 3707 9576 3773 9577 3773 9509
      3739 9509 3738 9508 3735 9507 3700 9508
TIME...MOT...LOC 0612Z 241DEG 36KT 3738 9574 3724 9570 3710 9570 3703
9575

BUTLER
Local storm report, Jun 26, 1:35 AM CDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
135 AM CDT SAT JUN 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND DMG     2 E BEL AIRE            37.76N 97.23W
06/25/2021                   SEDGWICK           KS   PUBLIC

            VIEWER CALLED INTO KAKE TO REPORT TWO
            UTILITY POLES WERE DOWN ALONG WITH SEVERAL
            TREE LIMBS OF UNKNOWN SIZE. TIME IS BASED ON
            RADAR.

0151 PM     TSTM WND GST     2 SSE BURNS             38.07N 96.87W
06/25/2021  E60 MPH          BUTLER             KS   TRAINED SPOTTER

0225 PM     TSTM WND DMG     2 WSW ELMDALE           38.36N 96.69W
06/25/2021                   CHASE              KS   LAW ENFORCEMENT

            DISPATCH REPORTED A SEMI ROLL OVER. TIME IS
            ESTIMATED FROM RADAR.

0427 PM     HAIL             SYLVIA                  37.96N 98.41W
06/25/2021  U0.50 INCH       RENO               KS   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

0438 PM     FLOOD            3 S MARION              38.30N 97.02W
06/25/2021                   MARION             KS   LAW ENFORCEMENT

            WATER OVER SUNFLOWER ROAD 3 MILES SOUTH OF
            MARION.

0445 PM     FLOOD            3 ENE PEABODY           38.18N 97.06W
06/25/2021                   MARION             KS   EMERGENCY MNGR

            WIDESPREAD FLOODING REPORTED ACROSS PARTS OF
            MARION COUNTY. DITCHES FULL AND NUMEROUS
            ROADS FLOODED AND CLOSED.

0457 PM     HAIL             7 E CASSODAY            38.04N 96.51W
06/25/2021  M0.88 INCH       GREENWOOD          KS   TRAINED SPOTTER

            VIA SPOTTER NETWORK.

0500 PM     TSTM WND GST     GOESSEL                 38.25N 97.35W
06/25/2021  E60 MPH          MARION             KS   FIRE DEPT/RESCUE

            A FEW STOP SIGNS BLOWN DOWN, 1 TO 2 INCH
            DIAMETER BRANCHES BLOWN DOWN. STREET
            FLOODING BETWEEN HILLSBORO AND GOESSEL.

0513 PM     HEAVY RAIN       GOESSEL                 38.25N 97.35W
06/25/2021  M4.00 INCH       MARION             KS   TRAINED SPOTTER

            THE SPOTTER REPORTED FLOODED ROADS IN THE
            AREA.

0518 PM     FLASH FLOOD      5 WNW FLORENCE          38.26N 97.03W
06/25/2021                   MARION             KS   LAW ENFORCEMENT

            WATER AND DEBRIS OVER THE ROADWAY SOUTH OF
            MARION.

0522 PM     HEAVY RAIN       3 SE MARION             38.32N 96.98W
06/25/2021  M5.50 INCH       MARION             KS   BROADCAST MEDIA

            PUBLIC REPORT NEAR MARION COUNTY LAKE AREA.
            REPORT RELAYED VIA KAKE.

0535 PM     FLOOD            HESSTON                 38.14N 97.43W
06/25/2021                   HARVEY             KS   TRAINED SPOTTER

            STREET FLOODING REPORTED IN TOWN.

0536 PM     TSTM WND GST     1 N HESSTON             38.15N 97.43W
06/25/2021  E60 MPH          HARVEY             KS   TRAINED SPOTTER

            8 INCH DIAMETER TREE LIMBS DOWN AND 40-FOOT
            TALL TREE DOWN. STREET SIGNS BLOWN OVER.

0554 PM     FLASH FLOOD      GOESSEL                 38.25N 97.35W
06/25/2021                   MARION             KS   EMERGENCY MNGR

            WATER ENTERING SEVERAL HOMES AND BUSINESSES
            ON MAIN STREET IN THE CITY OF GOESSEL.

0623 PM     TSTM WND GST     5 W PEABODY             38.18N 97.19W
06/25/2021  E60 MPH          MARION             KS   TRAINED SPOTTER

            OCCASIONAL GUSTS UP TO 60 MPH. REPORT WAS 2
            MILES E OF K-15 ON THE MARION/HARVEY CO.
            LINE.

0623 PM     FLASH FLOOD      5 W PEABODY             38.18N 97.20W
06/25/2021                   MARION             KS   TRAINED SPOTTER

            MULTIPLE AREAS OF FLASH FLOODING REPORTED BY
            SPOTTER.

0639 PM     HAIL             3 S GOESSEL             38.20N 97.34W
06/25/2021  E1.00 INCH       MARION             KS   FIRE DEPT/RESCUE

            INTERSECTION OF K-15 AND 90TH.

0654 PM     TSTM WND DMG     3 NW NORTH NEWTON       38.10N 97.38W
06/25/2021                   HARVEY             KS   EMERGENCY MNGR

            ROOF TORN OFF MACHINE SHED.

0655 PM     TSTM WND DMG     NEWTON                  38.05N 97.34W
06/25/2021                   HARVEY             KS   PUBLIC

            TREE FELL DOWN IN NEWTON ON RESIDENCE.

0711 PM     TSTM WND GST     KINGMAN                 37.65N 98.11W
06/25/2021  E60 MPH          KINGMAN            KS   TRAINED SPOTTER

0714 PM     TSTM WND DMG     2 W NEWTON              38.04N 97.38W
06/25/2021                   HARVEY             KS   LAW ENFORCEMENT

            MULTIPLE POWER POLES DOWN.

0714 PM     TSTM WND GST     2 E NORTH NEWTON        38.07N 97.30W
06/25/2021  E60 MPH          HARVEY             KS   LAW ENFORCEMENT

0715 PM     TSTM WND DMG     1 SE KINGMAN            37.64N 98.10W
06/25/2021                   KINGMAN            KS   911 CALL CENTER

            DELAYED REPORT. ROOFS BLOWN OFF SHEDS, LARGE
            TREES DOWN, AND POWER LINES DOWN. SPORADIC
            REPORTS OF THIS KIND OF DAMAGE ACROSS
            KINGMAN COUNTY.

0717 PM     TSTM WND GST     1 NW KINGMAN            37.66N 98.13W
06/25/2021  E60 MPH          KINGMAN            KS   TRAINED SPOTTER

            SPOTTER REPORTED GUSTS OF AT LEAST 60 MPH.

0730 PM     TSTM WND DMG     SYLVIA                  37.96N 98.41W
06/25/2021                   RENO               KS   EMERGENCY MNGR

            A CARGO VAN BOX THAT HAD BEEN ON THE GROUND
            FOR A FEW YEARS BLEW OVER JUST NORTH OF
            SYLVIA. A 12 INCH DIAMETER TREE LIMB BROKE
            JUST NORTH OF THE CITY AS WELL. MULTIPLE
            SMALL LIMBS ARE DOWN.

0730 PM     TSTM WND DMG     3 SE HESSTON            38.11N 97.39W
06/25/2021                   HARVEY             KS   EMERGENCY MNGR

            MULTIPLE POWERLINES DOWN. MULTIPLE TREES
            DOWN AND UPROOTED. LOCAL STREET FLOODING.
            MULTIPLE RAILROAD CROSSBARS BROKEN OFF AT
            CROSSINGS. THIS DAMAGE OCCURRED NEAR NEWTON,
            NORTH THROUGH HESSTON.

0739 PM     TSTM WND DMG     NEWTON                  38.04N 97.34W
06/25/2021                   HARVEY             KS   EMERGENCY MNGR

            DELAYED REPORT. PARTIAL ROOF REMOVAL OF
            NEWTON SCHOOL DISTRICT BUS BARN.

0739 PM     TSTM WND DMG     NEWTON                  38.06N 97.35W
06/25/2021                   HARVEY             KS   TRAINED SPOTTER

            MULTIPLE BUILDINGS WITH LOST SIDING.
            MULTIPLE TREES FALLEN ON VEHICLES.

0739 PM     TSTM WND GST     4 ENE NEWTON            38.06N 97.28W
06/25/2021  M66 MPH          HARVEY             KS   AWOS

            MEASURED AT THE NEWTON AIRPORT.

0739 PM     TSTM WND DMG     NEWTON                  38.05N 97.34W
06/25/2021                   HARVEY             KS   TRAINED SPOTTER

            EXTENSIVE TREE DAMAGE IN DOWNTOWN NEWTON.
            MULTIPLE TREES ON HOMES.

0740 PM     TSTM WND GST     CHENEY                  37.63N 97.77W
06/25/2021  E60 MPH          SEDGWICK           KS   PUBLIC

            REPORT VIA TWITTER.

0800 PM     TSTM WND DMG     6 W ANDALE              37.79N 97.74W
06/25/2021                   RENO               KS   TRAINED SPOTTER

            *** 1 INJ ***
            DELAYED REPORT. SPOTTER RELAYED REPORT OF
            SEVERE DAMAGE TO A MOBILE HOME AND A COUPLE
            OF CARS, INCLUDING A POSSIBLE INJURY. TIME
            ESTIMATED BASED ON RADAR.

0800 PM     TSTM WND DMG     HAVEN                   37.90N 97.78W
06/25/2021                   RENO               KS   EMERGENCY MNGR

            CITY WITHOUT POWER.

0805 PM     TSTM WND GST     3 WSW PARK CITY         37.78N 97.37W
06/25/2021  M75 MPH          SEDGWICK           KS   TRAINED SPOTTER

            MEASURED ON HOME WEATHER STATION.

0812 PM     TSTM WND GST     GALVA                   38.38N 97.54W
06/25/2021  M65 MPH          MCPHERSON          KS   TRAINED SPOTTER

            FREQUENT GUSTS OF 58 TO 65 MPH OCCURRING AT
            THIS TIME.

0853 PM     TSTM WND GST     2 WSW BENTON            37.78N 97.14W
06/25/2021  M67 MPH          BUTLER             KS   BROADCAST MEDIA

            REPORT REPLAYED VIA KWCH METEOROLOGIST.

0855 PM     TSTM WND GST     BENTON                  37.80N 97.11W
06/25/2021  E60 MPH          BUTLER             KS   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED 60 MPH WINDS WITH
            POWER OUTAGES IN THE CITY OF BENTON.

0901 PM     FLOOD            2 NW BENTON             37.81N 97.14W
06/25/2021                   BUTLER             KS   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED RESCUE UNITS
            BEING DISPATCHED TO A VEHICLE TRAPPED IN
            FLOOD WATER APPROXIMATELY 2 MILES NW OF
            BENTON. BENTON FD REPORTED EXTENSIVE STREET
            FLOODING IN THEIR AREA.

0902 PM     FLASH FLOOD      PEABODY                 38.17N 97.11W
06/25/2021                   MARION             KS   911 CALL CENTER

            VOLUNTARY EVACUATIONS UNDERWAY IN PEABODY.

0917 PM     TSTM WND GST     2 SW SALINA             38.79N 97.65W
06/25/2021  M61 MPH          SALINE             KS   ASOS

            61 MPH WIND GUST MEASURED AT THE SALINA
            AIRPORT.

0918 PM     TSTM WND GST     1 E LINDSBORG           38.58N 97.65W
06/25/2021  E60 MPH          MCPHERSON          KS   PUBLIC

0924 PM     LIGHTNING        ANDOVER                 37.69N 97.14W
06/25/2021                   BUTLER             KS   EMERGENCY MNGR

            LIGHTNING STRIKE CAUSED A HOUSE FIRE IN
            ANDOVER.

1003 PM     TSTM WND DMG     3 E HARPER              37.28N 97.97W
06/25/2021                   HARPER             KS   LAW ENFORCEMENT

            DELAYED REPORT. LARGE TREE DOWN BLOCKING HWY
            160 NEAR NE 40TH. TIME ESTIMATED BASED ON
            RADAR.

1056 PM     FLOOD            HUMBOLDT                37.81N 95.44W
06/25/2021                   ALLEN              KS   EMERGENCY MNGR

            SEVERAL BLOCKS OF CITY STREETS FLOODED.

1123 PM     FLASH FLOOD      NEWTON                  38.04N 97.34W
06/25/2021                   HARVEY             KS   LAW ENFORCEMENT

            LOT OF STREET FLOODING ONGOING IN NEWTON AT
            THIS TIME...INCLUDING SEVERAL STALLED
            VEHICLES.

1137 PM     FLASH FLOOD      FLORENCE                38.24N 96.93W
06/25/2021                   MARION             KS   LAW ENFORCEMENT

            AT LEAST TWO WATER RESCUES IN THE
            COUNTY...INCLUDING ONE ONGOING AS OF THIS
            REPORT. WATER HAS ENTERED HOMES IN
            GOESSEL...PEABODY...AND FLORENCE. NUMEROUS
            CARS STUCK IN THE MUD...AND IN DITCHES.

&&

MARTIN
Special weather statement, Jun 26, 2:01 AM CDT, 4 hours 56 minutes before
Special Weather Statement
National Weather Service Wichita KS
201 AM CDT Sat Jun 26 2021

KSZ100-260730-
Labette KS-
201 AM CDT Sat Jun 26 2021

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Eastern Labette County in southeastern Kansas...

* Until 230 AM CDT.

* At 159 AM CDT...National Weather Service Doppler radar was tracking
  a strong thunderstorm with locally heavy rainfall near Oswego...
  moving east at 30 mph.

* Wind gusts up to 50 mph will be possible with this storm.

* Locations impacted include...
  Parsons, Oswego, Chetopa, Altamont, Bartlett and Labette.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3700 9530 3738 9527 3739 9522 3738 9508
      3700 9508
TIME...MOT...LOC 0701Z 258DEG 26KT 3723 9517

BUTLER
Local storm report, Jun 26, 6:37 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
637 AM CDT SAT JUN 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       NNW ERIE                37.57N 95.24W
06/26/2021  M4.78 INCH       NEOSHO             KS   COCORAHS

&&

SGS
Local storm report, Jun 26, 6:39 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
639 AM CDT SAT JUN 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       4 E EL DORADO           37.82N 96.78W
06/26/2021  E4.52 INCH       BUTLER             KS   COCORAHS

&&

SGS
Local storm report, Jun 26, 6:40 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
640 AM CDT SAT JUN 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     HEAVY RAIN       AUGUSTA                 37.69N 96.98W
06/26/2021  E2.64 INCH       BUTLER             KS   CO-OP OBSERVER

&&

SGS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:17 PM CDTSevere Thunderstorm WarningICTMcPherson, Reno, Rice58 min
Jun 25, 7:23 PM CDTSevere Thunderstorm WarningICTHarvey67 min
Jun 25, 7:27 PM CDTSevere Thunderstorm WarningICTSedgwick63 min
Jun 25, 7:59 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion61 min
Jun 25, 8:13 PM CDTSevere Thunderstorm WarningICTButler62 min
Jun 25, 8:17 PM CDTSpecial Weather StatementICTRice28 min
Jun 25, 8:26 PM CDTSpecial Weather StatementICTAllen, Wilson, Woodson64 min
Jun 25, 8:35 PM CDTRiver Flood WarningICTMarion32 hr
Jun 25, 8:35 PM CDTSevere Thunderstorm WarningICTChase, Greenwood55 min
Jun 25, 8:38 PM CDTSpecial Weather StatementICTBarton52 min
Jun 25, 8:45 PM CDTFlash Flood Warning Considerable damage threatICTMarion6 hr
Jun 25, 9:07 PM CDTSevere Thunderstorm WarningICTButler53 min
Jun 25, 9:10 PM CDTAreal Flood WarningICTButler14 hr
Jun 25, 9:15 PM CDTSpecial Weather StatementICTMcPherson30 min
Jun 25, 9:23 PM CDTSevere Thunderstorm WarningICTMcPherson, Saline24 min
Jun 25, 9:27 PM CDTSevere Thunderstorm WarningICTElk, Greenwood, Wilson, Woodson63 min
Jun 25, 9:45 PM CDTSpecial Weather StatementICTHarper45 min
Jun 25, 10:07 PM CDTSpecial Weather StatementICTHarvey68 min
Jun 25, 10:11 PM CDTAreal Flood WarningICTAllen, Neosho, Wilson, Woodson62 hr
Jun 25, 10:22 PM CDTSevere Thunderstorm WarningICTAllen, Neosho, Wilson, Woodson53 min
Jun 25, 10:25 PM CDTFlash Flood Warning Considerable damage threatICTHarvey9 hr
Jun 25, 10:25 PM CDTSpecial Weather StatementICTSedgwick65 min
Jun 25, 10:43 PM CDTSpecial Weather StatementICTSedgwick47 min
Jun 25, 10:48 PM CDTSpecial Weather StatementICTLincoln, Russell57 min
Jun 25, 11:02 PM CDTSpecial Weather StatementICTButler58 min
Jun 25, 11:09 PM CDTSevere Thunderstorm WarningICTButler, Cowley66 min
Jun 25, 11:17 PM CDTSpecial Weather StatementICTNeosho43 min
Jun 25, 11:48 PM CDTSpecial Weather StatementICTElk, Greenwood42 min
Jun 26, 12:27 AM CDTSpecial Weather StatementICTChautauqua, Elk, Montgomery, Wilson, Woodson48 min
Jun 26, 1:12 AM CDTSpecial Weather StatementICTLabette, Montgomery, Neosho, Wilson48 min
Jun 26, 2:01 AM CDTSpecial Weather StatementICTLabette29 min
Jun 26, 2:06 AM CDTRiver Flood WarningICTButler22 hr
Jun 26, 2:06 AM CDTRiver Flood WarningICTButler, Cowley18 hr
Jun 26, 2:10 AM CDTRiver Flood WarningICTButler13 hr
Jun 26, 2:10 AM CDTRiver Flood WarningICTButler, Cowley18 hr
Jun 26, 2:29 AM CDTRiver Flood WarningICTWilson42 hr
Jun 26, 2:29 AM CDTRiver Flood WarningICTMontgomery, Wilson63 hr
Jun 26, 2:29 AM CDTRiver Flood WarningICTMontgomery3 days
Jun 26, 2:31 AM CDTRiver Flood WarningICTWilson17 hr
Jun 26, 2:58 AM CDTAreal Flood WarningICTMarion37 hr
Jun 26, 11:17 AM CDTAreal Flood WarningICTButler28 hr

Nearby

Areal Flood Warnings in Kansas, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.